# SDR 9804119967

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECITON, FOUND EMERGENCY LIGHTS ON TAIL CONE WALKWAY AND RIGHT RELEASE HANDLE INOPERATIVE.  REPAIRED TWO BROKEN WIRES IN TAIL CONE AND REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
